| Model Number |
4K C-MOUNT ARTHROSCOPE, 70°, 4MM X 156MM |
| Medical Device Problem Code |
Defective Device (2588)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
06/14/2023
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The contribution of the device to the reported event has not yet been determined as the device has not been returned for evaluation at this time.A follow-up report will be submitted, including a most likely cause if a root cause can not be determined.
Event or Problem Description
On (b)(6) 2023, it was reported by a sales representative via sems that an ar-3355-4071 arthroscope was damaged, with no further details.This was discovered during an arthroscopy procedure, with no patient harm.
Additional Manufacturer Narrative
On inspection it was noted the following: shaft is bent, distal tip is damages, lens is cloudy and loose, fibers are damaged.The cause of the failure cannot be confirmed due to lack of information.The most likely cause of the failure is handling use error.Complaint is confirmed.